# SDR QR9R2024050300001

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723349705
- Aircraft time: 3,792 hours
- System (JASC): 2400 · Electrical Power System
- Part: Transformer
- Part number: FSC211
- Part serial: NA
- Condition: Split
- Location: Electrical
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, GEN AMP SPLIT OF 45 AMPS. #1 WAS AT 10 AND #2 WAS AT 55. REMOVED AND REPLACED TRANSFORMATOR IAW 24-30-00, 4-6. MTF MOC SUCCESSFULLY COMPLETED.
